PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 147-161
Tytuł artykułu

Differential operators of the first order with degenerate principal symbols

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let there be given a differential operator on $ℝ^n$ of the form $D = ∑^{n}_{i,j=1} a_{ij}·x_j ∂/∂x_i + μ$, where $A = (a_{ij})$ is a real matrix and μ is a complex number. We study the following question: To what extent the mapping $D :S'(ℝ^n) → S'(ℝ^n)$ is surjective? We shall give some conditions on A and μ which assure the surjectivity of D.
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
147-161
Opis fizyczny
Daty
wydano
1992
Twórcy
autor
  • Mathematisch-Geographische Fakultät, Katholische Universität Eichstätt, Ostenstr. 28, D-8078 Eichstätt, Germany
Bibliografia
  • [1] R. Felix, Solvability of differential equations with linear coefficients of nilpotent type, Proc. Amer. Math. Soc. 94 (1985), 161-166.
  • [2] R. Felix, Zentrale Distributionen auf Exponentialgruppen, J. Reine Angew. Math. 389 (1988), 133-156.
  • [3] G. B. Folland, Real Analysis. Modern Techniques and Their Applications, Wiley, New York 1984.
  • [4] L. Hörmander, On the division of distributions by polynomials, Ark. Mat. 3 (1958), 555-568.
  • [5] L. Hörmander, The Analysis of Linear Partial Differential Operators I, Springer, Berlin 1983.
  • [6] D. Müller and F. Ricci, Analysis of second order differential operators on Heisenberg groups II, preprint.
  • [7] H. H. Schaefer, Topological Vector Spaces, 5th printing, Springer, New York 1986.
  • [8] L. Schwartz, Théorie des distributions, Hermann, Paris 1966.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p147bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.